# SDR FDEA201210273758

- Difficulty date: October 27, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 49,500 hours, 24,438 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXITS LIGHTS SWITCH, LIGHTS WHEN COVER IS CLOSED LT SWITCH IS IN OFF POSITION WITH "UNARMED"  LIGHT ILLUMINATED.  FOUND ARM SWITCH POSITIONING RETAINER WIRE IN WRONG POSITION.  REPOSITION WIRE ON ARM SWITCH AND EMERGENCY LIGHTS OPS CHECKED GOOD WHEN SWITCH IS PLACED IN THE ARMED POSITION IAW MM 33-51-00-0.  ACFT OK FOR SERVICE.  FINAL CLOSED.
